# SDR REXA201912301796

- Difficulty date: December 13, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670390967
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER OF ANCHOR NUTS BS 661+32 BETWEEN STRINGERS 26R-26L IN THE FWD CARGO BAY.  THE DOUBLER BAY WAS REPAIRED IAW EA CRJ953-09966, REV IR.
